MAUDE Adverse Event Report: Abbott Medical Amplatzer Multi-Fenestrated Septal Occluder - Cribriform; Transcatheter Septal Occluder

Abbott Medical Amplatzer Multi-Fenestrated Septal Occluder - Cribriform; Transcatheter Septal Occluder
Model Number 9-ASD-MF-030
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Air Embolism (1697); Hypoxia (1918); Syncope/Fainting (4411)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, a 30mm amplatzer cribriform occluder was chosen for implant.Subsequently, the patient reported experiencing low blood oxygen levels, bubbles in the bloodstream, blood in the urine, blue urine, and loss of consciousness.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
Amplatzer Multi-Fenestrated Septal Occluder - Cribriform
Common Device Name
Transcatheter Septal Occluder
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50505828
Report Number2135147-2026-05897
Device Sequence Number18694897
Product Code MLV
UDI-Device Identifier00811806010304
UDI-Public(01)00811806010304(17)280229(10)8929957
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ASD-MF-030
Device Catalogue Number9-ASD-MF-030
Device Lot Number8929957
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown